# SDR CALA2025031202734

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 96,186 hours, 13,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT OPERATIONAL CHECK {B767-33-3-0008} - DOOR 3R EXTERIOR EMERGENCY LIGHT INOP. RELAMP REQUIRED. OPS CHECK FOR DOOR 3R EMERGENCY LIGHT IS GOOD. FOUND DOOR 4R EMERGENCY LIGHT IS OUT. RELAMPED DOOR 4R EMERGENCY LIGHT REF AMM 33-51-06. TEST IS GOOD.PARTS USED:  99-3351-3-0014, QTY :1
